# SDR UALA2012041702303

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,940 hours, 14,551 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Defective
- Location: Interphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE AT 1L INOPERATIVE.  REPLACED HANDSET JACK PER MM, OPS CHECKED GOOD.
